Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the existence of steady gas flow in plane isothermal streamline patterns


Author: R. C. Prim
Journal: Bull. Amer. Math. Soc. 54 (1948), 1009-1012
MathSciNet review: 0029645
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Max M. Munk and Robert C. Prim, On the canonical form of the equations of steady motion of a perfect gas, J. Appl. Phys. 19 (1948), 957–958. MR 0026880 (10,215e)
  • 2. P. Neményi and R. Prim, On the equations of plane rotational flow of a perfect gas in natural coordinates and on plane rotational gas flow with constant velocity or constant vorticity along the streamlines, Naval Ordnance Laboratory Memorandum No. 9264, August, 1947.
  • 3. D. Gilbarg, On the flow patterns common to certain classes of plane fluid motions, J. Math. Phys. Mass. Inst. Tech. 26 (1947), 137–142. MR 0022726 (9,252a)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09123-6
PII: S 0002-9904(1948)09123-6